Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Thanks all, and a few more questions

Posted by Squiggles on May 22, 2002, at 12:21:03

In reply to Re: Thanks all, and a few more questions Squiggles, posted by Rathrbfishn on May 21, 2002, at 22:47:25

Hi,

I think K is fine as long as you stay on - like
all drugs if you look at the mono. you will see
the side effects.

The first incident of it being a "weird" drug,
was when I forgot to take my dose once, and felt
a "stroke" like electric and paralyzing sensation
down one arm; i also fell asleep and woke up
feeling very strange; i was not myself for a month
even though I continued taking it.

The second memorable time that I had trouble with
it was when it started interfering with the lithium-
i would get the dyspnea i mentioned; very severe but
as i was on Xanax at that time, I wonder if it was
just not respiratory depression.

The third big odyssey on K was trying to withdraw -
something I should never have done and I don;t believe
my doctor really wanted to; but being the very
compassionate person he is, he lets me try things.

Anyway, in the process of using the chunk-0-meter
and trying to withdraw, i experience many severe
withdrawal symptoms - motor, neuronal, and especially
gastro - which never really stopped; the worst
was the stroke at 0.125 mg (it was a hot summer and
possibly it was li overdose or displacement - i know
bupkin about pharmacology). I have described it before;
it felt like cords, or moving snakes or eels down the
back of head spine area (not to worry i had that
the year before still in w/d and an emergency doc
said "myoclonic seizure" - not the real thing; but
this time they travelled all the way up and started
to move faster around the head like an electric storm;
and the POW - felt as if an axe hit the back centre of
my head.

After that I was quite sick for a month - very sick;
dizzy, could not walk straight, sweats, falling asleep
without even knowing it, erratic sleep cycles, and
extreme head pain to the point of not being able
to place my head on the pillow. I can't remeber
everything. I just don't know what happened. My
husband freaked and reinstated me and my doc. permitted
me to take the dose at which a comfort level could be
reached.

That's my story. BTW I had to go up a bit after
that incident and from 1.0mg K - now take 1.250 mg
K.

I am sort of glad you have a friend who knows about
K - it is very hard to believe that such a small dose
can do this. Unless there are other factors, but
your friend does not take lithium. I personally think
that K is different and that if taken for a very long
time actually changes the brain chemistry maybe even
structure - much like alcohol.

So, if you take it, I would suggest you stay on it
or choose another. I know that most psychopharmacologists
swear that all the benzos are the same, but I swear
there is something different about clonazepam and only
the creator of it knows for sure. Sort of like
the Coca Cola formula.

:-)

Squiggles


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Squiggles thread:106961
URL: http://www.dr-bob.org/babble/20020517/msgs/107287.html